# SDR SWIA2020021148376

- Difficulty date: January 6, 2020
- Submitted: February 11, 2020
- Operation: Air carrier
- Aircraft: N442SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7609
- Aircraft time: 39,448 hours, 34,957 cycles
- System (JASC): 5751 · Ailerons
- Part: Nut
- Condition: Corroded
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*RH AILERON OUTBD HINGE HARDWARE CORRODED (NUT)   (C-CHECK) RO 2/07/2020   ORDERED AND RECEIVED 1 NEW NUT. SEE JOB# 2760985 OP# 5175  MXTRANS# 20096923 FOR INSTALLATION.
